A simple method for solving nonlinear wave equations for their peaked soliton solutions and its application
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2009, Vol. 58 Issue (11): 7452-7457    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
A simple method for solving nonlinear wave equations for their peaked soliton solutions and its application
Liu Yu
河南电力试验研究院,郑州 450052
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn